MathSciNet Relay Station
MathSciNet bibliographic data
MR276574 (43 #2318) 34.65 (53.00)
Gordon, William B. On the completeness of Hamiltonian vector fields. Proc. Amer. Math. Soc. 26 1970 329–331.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement